MathSciNet Relay Station
MathSciNet bibliographic data
MR2002121 60G70 (60G57 62E20 62H05)
Resnick, Sidney Hidden regular variation, second order regular variation and asymptotic independence. Extremes 5 (2002), no. 4, 303–336 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement